MathSciNet Relay Station
MathSciNet bibliographic data
MR1386073 (97b:20096) 20M35 (18B40 20M07)
Almeida, Jorge A syntactical proof of locality of DA. Internat. J. Algebra Comput. 6 (1996), no. 2, 165–177.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement